# SDR CALA2016102100798

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 25,101 hours, 8,468 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5510-01843 REV E, RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACK LOCATION FOUND AT STA 101.90 AT 19"AND 28" FROM FWD SPAR.  RT STAB LOWER INSPAR SKIN HAS BEEN REPAIRED IAW SRM 55-10-01 REP 11 1.  COMMON DOUBLER INSTALLED OVER BOTH AREAS.
